# SDR DL73S954683

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLT STRONG SMOKE SMELL IN CABIN, BOTH LAV SMOKE ALARMS WENT OFF RETURNED ATL.  REMOVED DEBRIS FROM RIGHT PACK HEAT EXCHANGER, RAN ENGINES AND PACKS ALL NORMAL.
